# SDR SWAA2025012380929

- Difficulty date: December 26, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 40,440 hours, 19,154 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CORRUGATED PLATE LOCATED IRSS 215 AT TRAILING EDGE AT LT WING 2024-764797<[01] REPLACED CORRUGATED PLATE LOCATED IRSS 215 AT TRAILING EDGE AT LT WING IAW B737-800 SRM 51-10-02 ITEM 9 MEASURE OF CRACK IS 0.500 IN TOOL USED DIGITAL CALIPER: P/N: 500-197-30 S/N: A23304029 DUE DATE: 10-NOV-25;[02] CERTIFIED WORK PERFORMED.
